# SDR AALA201605049009

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 3,890 hours, 1,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  HISTORY OF R1 DOOR DAMPER PRESS LOW, MSG ON FLIGHT ATTENDANT PANEL.  REPLACED R1 DOOR DAMPER PERCUSSION DIAPHRAGM IAW CMM 52-11-05 & ACCOMPLISHED A SATISFACTORY LEAK CHECK.
